L p bounds for pseudo-differential operators

Research output: Contribution to journalArticlepeer-review

76 Scopus citations


Sharp L p boundedness results are proven for pseudo-differential operators in the class S m .

Original languageEnglish (US)
Pages (from-to)413-417
Number of pages5
JournalIsrael Journal of Mathematics
Issue number4
StatePublished - Dec 1 1973
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'L<sup> p</sup> bounds for pseudo-differential operators'. Together they form a unique fingerprint.

Cite this